Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 58, Pages 3657-3678
http://dx.doi.org/10.1155/S0161171203302170

An algebraic framework of weighted directed graphs

Institut de Recherche en Mathématiques de Rennes, Université de Rennes 1 et UMR 6625 CNRS, Campus de Beaulieu, Rennes Cedex 35042, France

Received 19 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philippe Leroux, “An algebraic framework of weighted directed graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 58, pp. 3657-3678, 2003. doi:10.1155/S0161171203302170